# SDR SWAA2022081241030

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 47,786 hours, 24,385 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strip
- Condition: Loose
- Location: R1 Doro
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR VELCRO STRIPS ON THE GIRT ARE NOT ATTACHED TO VELCRO STRIPS ON THE BACKING PAN SHELF. / [01] REATTACHED VELCRO STRIPS ON THE GIRT TO THE VELCRO STRIPS ON THE BACKING PAN SHELF PER MT 725-61-06. REF TTG8Q004QAAS
